Alert archive / Wisconsin / River Flood Warnings in 2008
River Flood Warning 52, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Apr 25, 2008, 12:33 PM CDT for Jefferson County, Wisconsin. It took effect at Apr 25, 2008, 6:26 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 25, 2008, 12:33 PM CDT (17:33 UTC)
- In effect from
- Apr 25, 2008, 6:26 PM CDT
- Expired
- Apr 25, 2008, 3:08 PM CDT
- In force
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 19 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rock River at Watertown (WATW3).
- Action stage
- 4 ft
- Minor stage
- 5.5 ft
- Moderate stage
- 6 ft
- Major stage
- 6.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05425500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 251733 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1233 PM CDT FRI APR 25 2008 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... CRAWFISH RIVER AT MILFORD AFFECTING JEFFERSON COUNTY ROCK RIVER AT WATERTOWN AFFECTING JEFFERSON COUNTY WIC055-252333- /O.NEW.KMKX.FL.W.0051.080426T0324Z-080427T1824Z/ /MILW3.1.ER.080426T0324Z.080426T1800Z.080427T0624Z.NO/ 1233 PM CDT FRI APR 25 2008 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE CRAWFISH RIVER AT MILFORD * FROM THIS EVENING UNTIL SUNDAY AFTERNOON. * AT 1100 AM FRIDAY...THE STAGE WAS 6.62 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * AT 6.3 FEET...THERE IS MINOR LOWLAND FLOODING. THIS LEVEL IS CONSIDERED TO BE ABOUT A 2 YEAR FLOOD. WATER IS OVER SOME ROADS ADJACENT TO THE RIVER IN THE RIVERBEND CAMPGROUND...ABOUT 5 MILES UPSTREAM. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE MILFORD 7.0 5.0 6.62 11 AM 04/25 7.1 6.8 6.1 5.9 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MILFORD 7.70 01 PM 04/18 0.11 7.15 01 PM 04/26 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (MILW3) PREDICTED 6-HOUR RAINFALL AMOUNTS MILFORD: 7 AM-1 PM 0.21 MILFORD: 1 PM-7 PM 0.16 MILFORD: 7 PM-1 AM 0.06 MILFORD: 1 AM-7 AM 0.00 $$ WIC055-252332- /O.NEW.KMKX.FL.W.0052.080425T2326Z-080427T0745Z/ /WATW3.1.ER.080425T2326Z.080426T1200Z.080427T0145Z.NO/ 1233 PM CDT FRI APR 25 2008 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE ROCK RIVER AT WATERTOWN * FROM THIS EVENING UNTIL LATE SATURDAY NIGHT. * AT 1100 AM FRIDAY...THE STAGE WAS 5.30 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.5 FEET. * AT 5.0 FEET...THIS LEVEL IS ABOUT A 5 YEAR FLOOD && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE WATERTOWN 5.5 4.0 5.30 11 AM 04/25 5.6 5.4 5.2 4.8 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS WATERTOWN 5.35 01 PM 04/18 -0.10 5.57 07 AM 04/26 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (WATW3) PREDICTED 6-HOUR RAINFALL AMOUNTS WATERTOWN: 7 AM-1 PM 0.17 WATERTOWN: 1 PM-7 PM 0.14 WATERTOWN: 7 PM-1 AM 0.10 WATERTOWN: 1 AM-7 AM 0.00 $$ KUHLMAN
1 follow-up statement
000 WGUS83 KMKX 252008 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 PM CDT FRI APR 25 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN WISCONSIN... ROCK RIVER AT WATERTOWN AFFECTING JEFFERSON COUNTY WIC055-252038- /O.CAN.KMKX.FL.W.0052.000000T0000Z-080427T0745Z/ /WATW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 308 PM CDT FRI APR 25 2008 THE FLOOD WARNING IS CANCELLED FOR THE ROCK RIVER AT WATERTOWN. * AT 0200 PM FRIDAY THE STAGE WAS 5.18 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 5.5 FEET. * AT 5.5 FEET...THERE IS WIDESPREAD LOWLAND FLOODING IN RURAL AREAS AROUND WATERTOWN. THIS LEVEL IS ABOUT A 10 YEAR FLOOD $$ GD && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE WATERTOWN 5.5 4.0 5.18 02 PM 04/25 5.3 5.3 5.2 5.2 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS WATERTOWN 5.34 08 PM 04/18 -0.10 5.30 07 PM 04/25 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (WATW3) PREDICTED 6-HOUR RAINFALL AMOUNTS WATERTOWN: 7 AM-1 PM 0.17 WATERTOWN: 1 PM-7 PM 0.30 WATERTOWN: 7 PM-1 AM 0.16 WATERTOWN: 1 AM-7 AM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 25, 3:26 AM CDT, 9 hours 7 minutes earlier.
Area forecast discussion, Apr 25, 3:26 AM CDT, 9 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 AM CDT FRI APR 25 2008 .DISCUSSION...FCST FOCUS ON WAA/MOIST ADVECTION GENERATED MCS...THEN SVR POTENTIAL THIS AFTERNOON/EVENING AND LASTLY...GFS SOLUTION FOR SUNDAY NEEDS TO BE MONITORED. DECENT 850-700MB THETAE ADVECTION ONGOING HELPING TO MAINTAIN TSTM CLUSTER/MCS ACRS SRN WI TNGT. QUITE A MOISTURE GRADIENT ON H8 00Z UA WITH 10C TD AT DVN AND -2C AT GRB. GOOD SPEED CONVERGENCE AS WELL. CONVECTION EXTENDS WELL TO THE SW ACRS IA INTO SE NEB AND NW MO. THIS ALL RIDING TO THE NE...THUS HAVE OPTED GO WITH A FLOOD WATCH FOR SOME OF OUR WRN CNTYS. MAIN STORY WILL BE HOW ALL THIS CONVECTION PLAYS OUT FOR TODAY AS SEVERAL FACTORS POINT TOWARDS SIGGY STORMS. WATER VAPOR/RUC SHOWS STG 32 UNIT VORT ACRS COLORADO. THIS SYSTEM/TROUGH PULLS OUT AND HEADS NE AND TAKES ON A SLIGHTLY NEGATIVE TILT LOOK TO IT AS IT HEADS NE TOWARDS LAKE SUPERIOR BY 12Z SATURDAY. BEST DCVA DOES NOT ARRIVE UNTIL LATER THIS EVE. THAT AND THE POTENTIAL LACK OF HEATING TODAY ARE ABOUT THE ONLY NEGATIVES. PLENTY OF OTHER POSITIVE THINGS GOING ON FOR SVR WX POTENTIAL. UPPER JET ROUNDING TROUGH PLACES US IN A FAVORABLE UPPER DIVERGENT REGION ABOVE A FAVORABLLY STG H8 LLJ. MOST OF THE PARAMETERS ARE IN THE MODERATE OR STRONG CATEGORY ON THE LOCAL SVR WX CHECKLIST. THE MOISTURE IS PLENTIFUL WITH 60 DEW POINTS READY TO MOVE IN FROM IL AND IA. SFC AND H8 LOWS STRENGTHEN TODAY IN RESPONSE TO THE APPCH UPPER WAVE FROM COLORADO AND BOTH MOVE TO OUR NORTHWEST. GREATEST Q VECTOR CONVERGENCE ARRIVES LATER TODAY AND THIS EVE. AGAIN THE ONLY REAL UNCERTAINTY IS HOW UNSTABLE WE WILL EVENTUALLY BECOME. NEEDLESS TO SAY WE WILL MAINTAIN THE SVR WORDING FOR THIS AFTERNOON AS PLENTY OF FAVORABLE PARAMETERS IN PLACE. IN THE END ANY SUNSHINE WILL DRIVE STORM MODE AND WOULD MORE LIKELY SUPPORT SUPERCELL DEVELOPMENT. LOCAL WRF20 SHOWING MORE OF A LINEAR SQUALL LINE WITH APPCH DYNAMICS THIS AFTN/ERLY THIS EVE. COLD FRONT SWEEPS THROUGH THIS EVENING ALONG WITH THE H5 TROUGH. UPPER LOW HEADS NE INTO CANADA ON SATURDAY AND AIRMASS WILL BE CONSIDERABLY COLDER. PLENTY OF LLVL RH AT THE OUTSET OF SATURDAY THO PROGS DO SHOW DRYING WITH TIME AS THE DAY WEARS ALONG. GFS OPERATIONAL RUN LOOKS A BIT OMINOUS FOR MEASUREABLE SNOW SUNDAY/SUNDAY EVENING AS UPPER LOW AND H8 LOW TRACK FAVORABLY CLOSE TO OUR SE. HOWEVER...THIS IS OUTLIER COMPARED TO THE ENSEMBLES AND ECMWF/UKMET AND CANADIAN WHICH HAVE MORE OF A SOUTHEASTWARD PLACEMENT OF KEY FEATURES. FOR NOW WILL TRIM BACK ON THE BULLISH MEX MOS POPS. && 10 .AVIATION....AVIATION...STRONG LOW PRESSURE WILL TRACK FROM KANSAS TO NORTHWEST WISCONSIN BY EVENING. CLUSTER OF THUNDERSTORMS WILL WEAKEN AND MOVE OUT OF AREA EARLY THIS MORNING. A SECOND ROUND OF THUNDERSTORMS IS FORECAST FOR MAINLY THE AFTERNOON HOURS AS KANSAS LOW NEARS REGION. THROUGH MORNING HOURS EXPECT IFR TO LIFR CEILINGS BECOMING MVFR CEILINGS AS CONVECTION WEAKENS LATER THIS MORNING. IFR VISIBILITIES IN FOG WILL BE BRIEFLY LIFR IN FOG AND THUNDERSTORMS THROUGH MID MORNING BEFORE IMPROVING TO MVFR VISIBILITIES IN FOG AND HAZE IN LATE MORNING AS PRECIPITATION ENDS. FOR THE AFTERNOON VFR CEILINGS AND VISIBILITIES AROUND 6 MILES IN HAZE WITH IFR CEILINGS AND VISIBILITIES OCCURRING IN AND NEAR THUNDERSTORMS. PASSAGE OF COLD FRONT EARLY TONIGHT WILL PRODUCE MVFR CEILINGS AND UNRESTRICTED VISIBILITIES WITH ENDING OF PRECIPITATION. SOUTH TO SOUTHEAST SURFACE WINDS AROUND 10 TO 15 KNOTS WILL BECOME SOUTHERLY AND INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS IN THE AFTERNOON AND EVENING. THE COLD FRONT PASSAGE EARLY TONIGHT WILL SHIFT WINDS TO THE WEST BETWEEN 15 AND 25 KNOTS. && .MARINE...ALTHOUGH SURFACE PRESSURE GRADIENT CONTINUES TO TIGHTEN TODAY THROUGH TONIGHT WITH THE PASSAGE OF THE LOW PRESSURE SYSTEM TO THE NORTHWEST...FORECAST SOUNDINGS OVER LAKE MAINTAIN DECENT INVERSION. THIS KEEPS STRONGER WIND GUSTS OF SMALL CRAFT ADVISORY CATEGORY FROM TRANSLATING DOWNWARD. SO...WILL HOLD OFF ON ISSUANCE OF SMALL CRAFT ADVISORY FOR NOW. BEST CHANCE STILL APPEARS TO BE ON SATURDAY...WITH COLD AIR ADVECTION HELPING TO MIX DOWN STRONGER WINDS ALOFT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FLOOD WATCH THROUGH THIS EVENING FOR WIZ056-062-063-067>069. LM...NONE. &&
Hazardous weather outlook, Apr 25, 11:54 AM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1154 AM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-260930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1154 AM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND LAST INTO THE EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING ACROSS ALL OF SOUTHERN WISCONSIN. THE SEVERE THUNDERSTORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. A FLOOD WATCH IS IN EFFECT TODAY FOR PORTIONS OF SOUTH CENTRAL WISCONSIN. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS IS LIKELY THIS AFTERNOON AND THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. THERE IS THE POTENTIAL FOR FLOODING OVER SOUTH CENTRAL WISCONSIN DUE TO THE RECENT AND EXPECTED RAINFALL. SEVERAL RIVERS...INCLUDING THE FOX RIVER AND THE ROCK RIVER...WILL REMAIN ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERAL RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGH THE PERIOD. ISOLATED THUNDERSTORMS COULD DEVELOP WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EARLY THIS EVENING. LMZ643>646-260930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1154 AM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND LAST INTO THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. THE SEVERE THUNDERSTORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED WATERSPOUTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORY CONDITIONS MAY BE MET SATURDAY...DUE TO BRISK WINDS AND HIGH WAVES. ISOLATED THUNDERSTORMS COULD DEVELOP WEDNESDAY NIGHT AND THURSDAY. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 25, 7:47 AM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
747 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 3 NW BELMONT 42.77N 90.37W
04/25/2008 M2.20 INCH LAFAYETTE WI CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN DODGEVILLE 42.96N 90.13W
04/25/2008 M3.03 INCH IOWA WI CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 SW MIDDLETON 43.09N 89.52W
04/25/2008 M2.26 INCH DANE WI CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN COTTAGE GROVE 43.08N 89.20W
04/25/2008 M2.12 INCH DANE WI CO-OP OBSERVER
24 HOUR TOTAL
&&
KUHLMANLocal storm report, Apr 25, 8:21 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
821 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN OCONOMOWOC 43.11N 88.50W
04/25/2008 M2.19 INCH WAUKESHA WI TRAINED SPOTTER
24 HOUR TOTAL
&&
KUHLMANSpecial weather statement, Apr 25, 8:49 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 849 AM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-251600- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 849 AM CDT FRI APR 25 2008 ...STRONG THUNDERSTORMS HEADING INTO SOUTHERN WISCONSIN THIS MORNING... AT 845 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO LINES OF STRONG THUNDERSTORMS ENTERING LAFAYETTE AND IOWA COUNTIES. THESE STORMS ARE MOVING NORTHEAST AROUND 60 MPH AND ARE CAPABLE OF PRODUCING STRONG WIND GUSTS TO 50 MPH...DIME SIZED HAIL....TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING. THESE STORMS MAY BECOME SEVERE AT ANY TIME. LOCATIONS IMPACTED WITH THESE LINES OF STORMS INCLUDE BLANCHARDVILLE AND JORDAN CENTER BY 900 AM...AND SPRING GREEN...MOUNT VERNON...AND MONTICELLO BY 910 AM CDT. THESE LINES COULD IMPACT THE MADISON METRO AREA BY 930 AM. NEARLY 3 INCHES HAS FALLEN SINCE LAST NIGHT ACROSS PORTIONS OF IOWA AND LAFAYETTE COUNTIES. ADDITIONAL HEAVY RAINFALL AMOUNTS COULD PRODUCE FLASH FLOODING. DO NOT CROSS FLOODED ROADWAYS BY FOOT OR VEHICLE. LOOK FOR WIDESPREAD SHOWERS AND THUNDERSTORMS TO PUSH ACROSS THE REMAINDER OF SOUTHERN WISCONSIN THIS MORNING. AFTER THIS ROUND PUSHES THROUGH...SATELLITE INDICATES SOME CLEARING BACK IN IOWA THAT MAY PUSH INTO THE REGION. THIS CLEARING COULD SET THE STAGE FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON...SOME OF WHICH MAY BECOME SEVERE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR INFORMATION ON POSSIBLE WATCHES...WARNINGS...AND ADDITIONAL STATEMENTS THROUGH THIS EVENING. BORGHOFF
Special weather statement, Apr 25, 10:02 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1002 AM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-251715- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1002 AM CDT FRI APR 25 2008 ...STRONG THUNDERSTORMS HEADING ACROSS SOUTHERN WISCONSIN LATE THIS MORNING... AT 10 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE FROM WISCONSIN DELLS...TO MADISON...TO NEAR JANESVILLE. THESE STORMS ARE MOVING NORTHEAST AROUND 60 MPH. ANY OF THESE STORMS ARE CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 50 MPH...DIME TO QUARTER SIZED HAIL...TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING. THESE STORMS MAY QUICKLY BECOME SEVERE AT ANY TIME. BEAVER DAM...JEFFERSON...AND LAKE GENEVA SHOULD BE AFFECTED WITH THESE STORMS BY 1030 AM...AND MAY REACH THE MILWAUKEE METRO AREA BY 11 AM. NEARLY 4 INCHES OF RAIN HAS FALLEN SINCE LAST NIGHT ACROSS PORTIONS OF IOWA AND LAFAYETTE COUNTIES. ADDITIONAL HEAVY RAINFALL AMOUNTS COULD PRODUCE FLASH FLOODING. DO NOT CROSS FLOODED ROADWAYS BY FOOT OR VEHICLE. AFTER THIS ROUND PUSHES THROUGH...SATELLITE INDICATES SOME CLEARING BACK IN IOWA THAT SHOULD PUSH INTO THE REGION. THIS CLEARING WOULD CAUSE THE ATMOSPHERE TO BECOME VERY UNSTABLE...CAUSING ADDITIONAL STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR INFORMATION ON POSSIBLE WATCHES...WARNINGS...AND ADDITIONAL STATEMENTS THROUGH THIS EVENING. BORGHOFF
Special weather statement, Apr 25, 10:58 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1058 AM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-251800- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1058 AM CDT FRI APR 25 2008 ...STRONG THUNDERSTORMS HEADING ACROSS SOUTHERN WISCONSIN LATE THIS MORNING... AT 1055 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE FROM WEST BEND...TO WAUKESHA...TO BURLINGTON. THESE STORMS ARE MOVING NORTHEAST AROUND 60 MPH. ANY OF THESE STORMS ARE CAPABLE OF PRODUCING STRONG WIND GUSTS TO 45 MPH...PEA SIZED HAIL...TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING. PORT WASHINGTON...MILWAUKEE...RACINE...AND KENOSHA SHOULD BE AFFECTED WITH THESE STORMS BY 1130 AM. BEHIND THESE STORMS...WINDS HAVE BEEN INCREASING AND PRESSURES ARE RISING RAPIDLY OVER SOUTH CENTRAL WISCONSIN. THESE ARE SIGNS OF A POSSIBLE WAKE LOW DEVELOPING. IF A WAKE LOW BECOMES MATURE...NON THUNDERSTORM WINDS MAY GUST OVER 45 MPH. SATELLITE INDICATES RAPID CLEARING OVER EASTERN IOWA THAT WILL PUSH OVER SOUTHERN WISCONSIN EARLY THIS AFTERNOON. THIS CLEARING WILL CAUSE THE ATMOSPHERE TO BECOME VERY UNSTABLE BY LATE AFTERNOON...AND ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED BY EARLY THIS EVENING. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR INFORMATION ON POSSIBLE WATCHES...WARNINGS...AND ADDITIONAL STATEMENTS THROUGH THIS EVENING. BORGHOFF
Local storm report, Apr 25, 11:07 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1107 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 AM HAIL DOWNTOWN WAUKESHA 43.01N 88.24W
04/25/2008 M0.75 INCH WAUKESHA WI TRAINED SPOTTER
0.5 MILES SOUTHWEST OF DOWNTOWN WAUKESHA. MEASURED.
&&
KLICITARThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:59 AM CDT | Flood Watch | MKX | Dane, Green, Iowa, Lafayette, Rock, Sauk | 15 hr |
| Apr 25, 6:10 AM CDT | River Flood Warning | MKX | Jefferson | 8 days |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Lafayette | 62 hr |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Lafayette | 46 hr |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Green | 13 days |
| Apr 25, 8:57 AM CDT | Areal Flood Advisory | MKX | Iowa, Lafayette | 3 hr |
| Apr 25, 10:00 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 30 min |
| Apr 25, 10:18 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 29 min |
| Apr 25, 12:33 PM CDT | River Flood Warning | MKX | Jefferson | 4 days |
| Apr 25, 12:54 PM CDT | River Flood Warning | MKX | Rock | 63 hr |
| Apr 25, 3:13 PM CDT | Severe Thunderstorm Warning | MKX | Iowa | 47 min |
| Apr 25, 3:53 PM CDT | Flash Flood Warning | MKX | Iowa | 3 hr |
| Apr 25, 4:16 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 59 min |
| Apr 25, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 62 min |
| Apr 25, 4:30 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 60 min |
| Apr 25, 4:37 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 53 min |
| Apr 25, 4:41 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 3 hr |
| Apr 25, 4:55 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 50 min |
| Apr 25, 5:00 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 45 min |
| Apr 25, 5:34 PM CDT | Tornado Warning | MKX | Columbia, Green Lake | 41 min |
| Apr 25, 5:48 PM CDT | Tornado Warning | MKX | Fond du Lac, Green Lake | 42 min |
| Apr 25, 6:02 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 28 min |
| Apr 25, 6:09 PM CDT | Flash Flood Warning | MKX | Ozaukee, Sheboygan, Washington | 3 hr |
| Apr 25, 6:32 PM CDT | Special Marine Warning | MKX | 88 min | |
| Apr 25, 6:34 PM CDT | Areal Flood Advisory | MKX | Dodge, Jefferson, Racine, Rock, Walworth, Washington and 1 more | 3 hr |
| Apr 25, 6:54 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 51 min |
Nearby
River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.